# SDR ASAA2022061238636

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 38,162 hours, 10,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EXIT COVER LIGHT SIGN CAME OFF. GROUNDED - YES. RESECURED AFT RIGHT EXIT COVER LIGHT SIGN.
